Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 46, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 24, 2016, 1:42 AM CDT for Uvalde County, Zavala County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2016, 1:42 AM CDT (06:42 UTC)
- Expired
- Mar 24, 2016, 2:30 AM CDT
- In force
- 48 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Uvalde County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 70 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 6.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1001 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 2344 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
851
WUUS54 KEWX 240642
SVREWX
TXC463-507-240730-
/O.NEW.KEWX.SV.W.0046.160324T0642Z-160324T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
142 AM CDT THU MAR 24 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
ZAVALA COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 230 AM CDT
* AT 141 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WASHER...OR
NEAR LA PRYOR...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BATESVILLE...LA PRYOR...WASHER...LOMA VISTA...UVALDE ESTATES AND LAS
COLONIAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2877 9994 2914 9994 2918 9941 2911 9941
2865 9942
TIME...MOT...LOC 0641Z 264DEG 32KT 2903 9985
HAIL...1.00IN
WIND...60MPH
$$
CP1 follow-up statement
838
WWUS54 KEWX 240724
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
224 AM CDT THU MAR 24 2016
TXC463-507-240733-
/O.EXP.KEWX.SV.W.0046.000000T0000Z-160324T0730Z/
UVALDE TX-ZAVALA TX-
224 AM CDT THU MAR 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UVALDE AND ZAVALA
COUNTIES WILL EXPIRE AT 230 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE. HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
AUSTIN SAN ANTONIO.
LAT...LON 2877 9994 2914 9994 2918 9941 2911 9941
2865 9942
TIME...MOT...LOC 0721Z 264DEG 32KT 2903 9985
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 12:33 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Mar 24, 12:33 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1233 AM CDT THU MAR 24 2016 .AVIATION... CIGS HAVE LOWERED TO IFR IN AUSTIN AND SAN ANTONIO. EXPECT THIS TO CONTINUE UNTIL A COLD FRONT MOVES THROUGH IN A FEW HOURS. THERE WILL BE A CHANCE FOR TSRA AS THE FRONT MOVES THROUGH BETWEEN 06Z AND 09Z. TSRA WILL LOWER VIS TO MVFR. WINDS WILL SHIFT TO THE NORTH FROM 10 TO 15 KTS BEHIND THE FRONT. WINDS WILL BECOME GUSTY DURING THE DAY TODAY WITH GUSTS UP TO 25 KTS POSSIBLE. DRT WILL HAVE A CHANCE FOR TSRA FOR ABOUT THE NEXT HOUR. MVFR CONDITIONS ARE LIKELY IN ANY TSRA. OTHERWISE FLYING CONDITION WILL BE VFR THROUGH THE PERIOD. THE FRONT WILL MOVE THROUGH DRT EARLIER...BUT WINDS WILL BE AS STRONG. && .PREV DISCUSSION... /ISSUED 746 PM CDT WED MAR 23 2016/ UPDATE...HAVE INCREASED RAIN AND THUNDERSTORM CHANCES ACROSS PORTIONS OF THE HILL COUNTRY INTO THE I-35 CORRIDOR AND EASTERN COASTAL PLAINS LATE THIS EVENING THROUGH THE OVERNIGHT HOURS AS A COLD FRONT MOVES THROUGH THE REGION. THE ISOLATED STRONG TO BRIEFLY SEVERE STORM HAZARDS COULD BE DIME TO QUARTER SIZED HAIL AND SOME GUSTY WINDS UP TO 50-60 MPH. ANOTHER FORECAST ALTERATION WAS TO PUSH BACK THE ONSET OF SHOWERS/STORMS ENTERING THE HILL COUNTRY NEAR 9-10PM AND HAVE REDUCED CHANCES NOW UNTIL THAT TIME. MINOR TEMPERATURE AND DEWPOINT CORRECTIONS WERE ALSO MADE BASED ON LATEST TRENDS. SEE THE UPDATED DISCUSSION BELOW ON THE POSSIBLE STRONG TO ISOLATED SEVERE STORMS POSSIBLE LATE THIS EVENING AND OVERNIGHT. DISCUSSION... LATEST VISIBLE SATELLITE IMAGERY DENOTES AGITATED CUMULUS ALONG THE DRY LINE/COLD FRONT LOCATED NEAR SAN ANGELO. SHOWERS AND STORMS HAVE BEGUN TO DEVELOP ON THE FRONT ACROSS NORTH TEXAS WHERE SOME HAVE ALREADY BECOME STRONG/SEVERE WHERE LESS CAPPING AND BETTER INSTABILITY COEXIST. FARTHER SOUTH ACROSS THE HILL COUNTRY AND THE I-35 CORRIDOR, THE ENVIRONMENT IS LESS SUPPORTIVE OF STRONGER UPDRAFTS AS STRONGER SURFACE AND MIXED LAYER CAPPING ARE IN PLACE. THIS CAPPING PLUS LIMITED MOISTURE DEPTH OVER FAR NW HILL COUNTRY COULD LIMIT THE POTENCY OF THE STORMS INITIALLY. HOWEVER, IT IS LIKELY THAT STORMS WILL DEVELOP ALONG THE FRONT AS IT MOVES THROUGH LATE THIS EVENING AND OVERNIGHT HOURS AS LOW-LVL CONVERGENCE AND COOLING ERODE THE CAP TO BETTER SUPPORT FREE CONVECTION. MESOANALYSIS INDICATES AN INSTABILITY AXIS OF 2000 J/KG MUCAPE VALUES ALONG AND JUST WEST OF THE I-35 CORRIDOR WHERE STEEP LAPSE RATES OF 7-8 C/KM EXIST AND BISECT THE AREA OF LOWER LFC AND LCL HEIGHTS. INCREASING COVERAGE OF SHOWERS AND STORMS IS LIKELY ACROSS BURNET SOUTHWESTWARD INTO KERR/BANDERA IN THE 9-11PM RANGE AS THE FRONT ENTERS THE MORE FAVORABLE ENVIRONMENT OF LOWER LFC/LCL HEIGHTS. THE LINE OF SHOWERS AND STORMS SHOULD BE LOCATED ACROSS THE I-35 CORRIDOR FROM MIDNIGHT TO 2-3AM AND REACH THE COASTAL PLAINS THROUGH THE EARLY MORNING HOURS. OVERALL RAINFALL AMOUNTS WILL REMAIN BELOW ONE INCH BUT VERY ISOLATED POCKETS COULD REACH AN INCH AN A HALF EAST OF I-35 WHERE MOISTURE DEPTH AND PWATS ARE GREATER. MOST LOCATIONS ACROSS THE HILL COUNTRY TO THE I-35 CORRIDOR AND COASTAL PLAINS WILL BE ONE QUARTER TO ONE HALF OF AN INCH. LITTLE TO NO ACCUMULATION IS EXPECTED BACK SOUTHWEST INTO THE RIO GRANDE VALLEY. PREV DISCUSSION... /ISSUED 317 PM CDT WED MAR 23 2016/ SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... LATE AFTERNOON SURFACE OBSERVATIONS SHOW TEMPERATURES IN THE 70S AND GUSTY SOUTH WINDS ACROSS SOUTH CENTRAL TEXAS. THE DRYLINE HAS BEEN A LITTLE SLOWER TO ADVANCE EASTWARD THIS AFTERNOON AND AS OF 19Z IS STILL LOCATED IN CENTRAL TERRELL COUNTY NEAR K6R6. CONCERNS IN THE SHORT TERM CONTINUE TO BE CENTERED ON RAIN CHANCES OVERNIGHT AS A COLD FRONT MOVES THROUGH THE REGION. HI-RES MODELS CONTINUE TO INDICATE CONVECTION WILL DEVELOP ALONG THE FRONT AS IT APPROACHES THE HILL COUNTRY AND I-35 CORRIDOR LATE THIS EVENING. AS THE FRONT CONTINUES TO MOVE SOUTHEASTWARD...AN INCREASE IN UPPER SUPPORT SHOULD ALLOW CONVECTION TO BECOME A LITTLE MORE WIDESPREAD FOR AREAS EAST OF THE I-35 CORRIDOR. WE CAN/T RULE OUT AN ISOLATED STRONG TO POSSIBLY SEVERE THUNDERSTORM OR TWO OVERNIGHT AND WE/LL CONTINUE TO MENTION THIS IN THE LATEST HAZARDOUS WEATHER OUTLOOK AND GRAPHICS. SHOULD ANY SEVERE STORMS MANAGE TO DEVELOP...THE MAIN CONCERN WOULD BE LARGE HAIL AND DAMAGING WINDS. AS FOR RAINFALL AMOUNTS...VARIOUS OPERATIONAL MODELS AS WELL AS SREF PLUMES SUGGEST 1/10" - 1/4" FOR MOST AREAS. WE COULD SEE SOME LOCALLY HIGHER AMOUNTS UP TO 1/2" ALONG THE HIGHWAY 77 CORRIDOR AND COASTAL PLAINS. RAIN CHANCES SHOULD END QUICKLY BY EARLY THURSDAY MORNING AS DRY...NORTHERLY WINDS AND COOLER AIR SPILLS IN FROM THE NORTH. TEMPERATURES SHOULD GENERALLY AVERAGE A DEGREE OR TWO BELOW NORMAL. WITH DECREASING WINDS...DRY AND AND CLEAR SKIES THURSDAY NIGHT...LOWS WILL RANGE FROM THE MID 30S HILL COUNTRY AND FAVORED COOL SPOTS ALONG THE I-35 CORRIDOR TO THE UPPER 40S ALONG THE RIO GRANDE. LONG TERM (FRIDAY THROUGH WEDNESDAY)... TEMPERATURES WILL BEGIN TO REBOUND ON FRIDAY AS SOUTHERLY FLOW DEVELOPS AND AIDS IN WARMING TEMPERATURES INTO THE 70S. THE WARMING TREND CONTINUES ON SATURDAY WITH HIGHS WELL INTO THE 70S AND LOWER 80S. ANOTHER COLD FRONT WILL THEN MOVE INTO SOUTH CENTRAL TEXAS LATE SATURDAY OR EARLY SUNDAY. WE SHOULD SEE ENOUGH MOISTURE RETURN AHEAD OF THE FRONT TO WARRANT A LOW CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY NIGHT AND SUNDAY AS THE FRONT MOVES THROUGH. THE STRONGER UPPER LEVEL SUPPORT WILL BE NORTH OF THE REGION...SO PREFER TO KEEP RAIN CHANCES LOW AT THIS TIME. TEMPERATURES ARE KNOCKED DOWN CLOSER TO CLIMATOLOGICAL NORMALS ON MONDAY AND TUESDAY AS WINDS TRANSITION TO A MORE SOUTHERLY DIRECTION. THE MEDIUM RANGE MODELS SHOW AN INCREASE IN SOUTHWEST FLOW ALOFT LATE IN THE FORECAST PERIOD. FOR NOW... WE/LL MENTION A SLIGHT CHANCE FOR CONVECTION ON WEDNESDAY AND AWAIT ADDITIONAL MODEL CONSISTENCY BEFORE GOING MUCH HIGHER WITH RAIN CHANCES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 70 44 74 51 79 / 10 0 0 0 - AUSTIN BERGSTROM INTL AIRPORT 70 40 74 47 79 / 10 0 0 0 - NEW BRAUNFELS MUNI AIRPORT 72 43 74 49 79 / 10 0 0 0 - BURNET MUNI AIRPORT 68 43 73 50 78 / - 0 0 0 - DEL RIO INTL AIRPORT 75 49 78 54 82 / 0 0 0 0 0 GEORGETOWN MUNI AIRPORT 68 42 73 49 78 / 10 0 0 0 - HONDO MUNI AIRPORT 74 42 75 49 80 / - 0 0 0 - SAN MARCOS MUNI AIRPORT 70 42 73 49 78 / 10 0 0 0 - LA GRANGE - FAYETTE REGIONAL 69 44 74 50 79 / 10 0 0 - - SAN ANTONIO INTL AIRPORT 72 44 74 50 80 / - 0 0 0 - STINSON MUNI AIRPORT 74 45 76 51 81 / 10 0 0 0 - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...TB3
Hazardous weather outlook, Mar 23, 4:30 AM CDT, 21 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 430 AM CDT WED MAR 23 2016 TXZ171>173-183>194-202>209-217>225-228-241000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 430 AM CDT WED MAR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO MUCH OF SOUTH CENTRAL TEXAS TONIGHT. THERE IS A MARGINAL RISK OF SEVERE STORMS FOR THE EASTERN HILL COUNTRY...I-35 CORRIDOR TO THE COASTAL PLAINS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Mar 24, 12:03 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1203 AM CDT THU MAR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM HAIL 4 N DEL RIO 29.43N 100.90W
03/24/2016 E0.88 INCH VAL VERDE TX TRAINED SPOTTER
NICKEL SIZED HAIL REPORTED JUST SOUTH OF LAKE AMISTAD
&&
EVENT NUMBER EWX1600096
TB3Local storm report, Mar 24, 12:11 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1211 AM CDT THU MAR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM HAIL 5 NW DEL RIO 29.43N 100.95W
03/24/2016 E1.00 INCH VAL VERDE TX PUBLIC
QUARTER SIZED HAIL WAS REPORTED AT SAN PEDRO ESTATES
NEAR LAKE AMISTAD.
&&
EVENT NUMBER EWX1600097
TB3Special weather statement, Mar 24, 12:33 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1233 AM CDT THU MAR 24 2016
TXZ188>190-240600-
GILLESPIE TX-BLANCO TX-KENDALL TX-
1233 AM CDT THU MAR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILLESPIE...WESTERN
BLANCO AND NORTHERN KENDALL COUNTIES UNTIL 100 AM CDT...
AT 1233 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BANKERSMITH...OR 9 MILES NORTH OF COMFORT...MOVING EAST AT 45
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BLANCO...JOHNSON CITY...STONEWALL...FLUGRATH...BANKERSMITH...ROCKY CREEK...
ALBERT...HYE...BLUMENTHAL...GRAPETOWN...KENDALIA...LUCKENBACH...CAIN CITY...
LBJ STATE PARK AND ROCKY HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3040 9829 2992 9843 3000 9892 3014 9892
3014 9893 3018 9893
TIME...MOT...LOC 0533Z 256DEG 39KT 3010 9884
CPSpecial weather statement, Mar 24, 12:57 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1257 AM CDT THU MAR 24 2016
TXZ186-187-189-203>206-240700-
BANDERA TX-COMAL TX-BEXAR TX-KENDALL TX-MEDINA TX-UVALDE TX-KERR TX-
1257 AM CDT THU MAR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BEXAR...CENTRAL
COMAL...SOUTHEASTERN KERR...SOUTHERN KENDALL...EASTERN UVALDE...
CENTRAL BANDERA AND MEDINA COUNTIES UNTIL 200 AM CDT...
AT 1256 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WARING TO NEAR CAMP
VERDE TO MEDINA TO TARPLEY TO 6 MILES SOUTHEAST OF CONCAN...AND
MOVING EAST AT 45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...MEDINA...BOERNE...HONDO...CASTROVILLE...COMFORT...BANDERA...
TARPLEY...CANYON LAKE DAM...LEON VALLEY...HELOTES...FAIR OAKS RANCH...
CANYON LAKE...BULVERDE...HOLLYWOOD PARK...SHAVANO PARK...SABINAL...
LACOSTE...D'HANIS AND WARING.
LAT...LON 2940 9977 2963 9943 2984 9928 3001 9887
2987 9809 2923 9886 2909 9930 2909 9942
TIME...MOT...LOC 0556Z 265DEG 38KT 2999 9882 2985 9915 2982 9924 2963
9932 2945 9965
CPLocal storm report, Mar 24, 1:10 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
110 AM CDT THU MAR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM TSTM WND GST BLANCO 30.10N 98.42W
03/24/2016 E60 MPH BLANCO TX PUBLIC
60 MPH WINDS ESTIMATED BY BLANCO EMS EMPLOYEE
&&
EVENT NUMBER EWX1600098
TB3Special weather statement, Mar 24, 1:29 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 129 AM CDT THU MAR 24 2016 TXZ203-218-240715- ZAVALA TX-UVALDE TX- 129 AM CDT THU MAR 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UVALDE AND NORTHERN ZAVALA COUNTIES UNTIL 215 AM CDT... AT 128 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF WASHER...OR 8 MILES NORTHWEST OF LA PRYOR...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BATESVILLE...LA PRYOR...WASHER AND UVALDE ESTATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2890 10011 2906 10010 2922 9942 2881 9942 TIME...MOT...LOC 0628Z 268DEG 33KT 2900 9998 CP
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 11:11 PM CDT | Special Weather Statement | EWX | Edwards | 49 min |
| Mar 23, 11:36 PM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Mar 23, 11:46 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 44 min |
| Mar 23, 11:51 PM CDT | Special Weather Statement | EWX | Kinney | 39 min |
| Mar 24, 12:33 AM CDT | Special Weather Statement | EWX | Blanco | 27 min |
| Mar 24, 12:50 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Gillespie, Hays, Kendall | 40 min |
| Mar 24, 12:57 AM CDT | Special Weather Statement | EWX | Bandera, Comal, Kendall, Medina | 63 min |
| Mar 24, 1:14 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 46 min |
| Mar 24, 1:23 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Travis | 67 min |
| Mar 24, 1:29 AM CDT | Special Weather Statement | EWX | Zavala | 46 min |
| Mar 24, 1:45 AM CDT | Special Weather Statement | EWX | Bexar, Comal, Guadalupe | 45 min |
| Mar 24, 2:16 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lee, Travis | 44 min |
| Mar 24, 2:20 AM CDT | Special Weather Statement | EWX | Atascosa, Gonzales, Guadalupe, Karnes, Wilson | 55 min |
| Mar 24, 2:22 AM CDT | Special Weather Statement | EWX | Frio, Medina | 53 min |
| Mar 24, 2:45 AM CDT | Special Weather Statement | EWX | Guadalupe | 45 min |
| Mar 24, 2:54 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 66 min |
| Mar 24, 3:01 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 4 more | 59 min |
| Mar 24, 3:11 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Karnes, Wilson | 49 min |
| Mar 24, 3:54 AM CDT | Special Weather Statement | EWX | Lavaca | 36 min |
| Mar 24, 4:26 AM CDT | Special Weather Statement | EWX | Wilson | 34 min |
| Mar 24, 4:57 AM CDT | Special Weather Statement | EWX | Gonzales | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.